# SDR W8PA970585

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTH ASD WEBS FROM BS 956-989, RBL 45-52, WL 208.  REMOVED AND REPLACED ASD WEB BS 956-959, RBL 45-52, WL 208 PER SRM 53-60-15.  (M)
